# SDR 06FDEA04077

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPT AT STA 755 X =  47 Z = -18 ON SEAT TRACK FOUND CRACK 3" LONG.  REMOVED AND REPLACED CRACKED SECTION OF SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL 1.  REMOVED AND REPLACED DAMAGED FLOOR PANELS IAW SRM 53-60-00 VOL 1 PAGE 26.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N/R N00246 AND SRM 53-70-00 FIG 1 VOL 1 AND SRM 53-60-00 VOL 1 PAGE 26 AND REF EO NR 8-5321-7-3000.
